# SDR USAABB98120

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Rows 29/33
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND EMEREGNCY FLOOR LIGHTS AT ROWS 29 AND 33 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
